MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FREE PSA IMMUNOASSAY; TEST,PROSTATE SPECIFIC ANTIGEN,FREE,(NONCOMPLEXED) TO DISTINGUISH PROSTATE CA

ROCHE DIAGNOSTICS ELECSYS FREE PSA IMMUNOASSAY; TEST,PROSTATE SPECIFIC ANTIGEN,FREE,(NONCOMPLEXED) TO DISTINGUISH PROSTATE CA
Catalog Number ASKU
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample and customer's calibration and qc results were requested but not provided.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.
 
Event or Problem Description
The initial reporter received questionable elecsys total psa and elecsys free psa results for one patient sample with a cobas e 801 module serial number unknown.The free psa value was greater than the total psa value.The total psa result was 0.19 ng/ml.The free psa result was 0.25 ng/ml.The questionable results were reported outside of the laboratory.This medwatch is for free psa.Refer to the medwatch with patient identifier (b)(6) for the total psa assay.

Brand Name
ELECSYS FREE PSA IMMUNOASSAY
Common Device Name
TEST,PROSTATE SPECIFIC ANTIGEN,FREE,(NONCOMPLEXED) TO DISTINGUISH PROSTATE CA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13537388
Report Number1823260-2022-00388
Device Sequence Number4073571
Product Code MTG
UDI-Device Identifier07613336154397
UDI-Public07613336154397
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P000027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASKU
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown